# SDR ASAA1047666

- Difficulty date: February 23, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED AT FS 380 RT AT STRINGER 8R.  CUT OUT DAMAGED SECTION IN FRAME, FABRICATED AND INSTALLED REPAIRS.
